# SDR IPXA2017060217826

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 32,687 hours, 16,258 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND OBSERVER`S SMOKE GOGGLES LENS CRACKED.  REMOVED AND REPLACED THE SMOKE GOGGLES.
